# SDR CA051206010

- Difficulty date: December 1, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 14,237 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, CREW DID NOT GET A NOSE GEAR DOWN INDICATION ON SELECTION.  EMERG PROCEDURES COMPLETED WITH NO INDICATION.  FLY BY VISUAL SHOWED NOSE GEAR DOWN, INDICATION ILLUMINATED ON TOUCH DOWN.  MAINTENANCE FOUND NOSE GEAR ACTUATOR INTERNAL DOWN LOCK SWITCH TO BE INTERMITTENT.  ACTUATOR REPLACED.
